کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5499990 1533719 2017 14 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
The right inverse of Dirac operator in octonionic space
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات فیزیک ریاضی
پیش نمایش صفحه اول مقاله
The right inverse of Dirac operator in octonionic space
چکیده انگلیسی
The octonion Dirac equation also called wave equation is an important equation which formulates the localization spaces for subluminal and superluminal particles. The purpose of this paper is to look for the right inverse operator of octonion Dirac operator in Hölder space. However, some difficulties will arise in noncommutative and nonassociative setting. We note that the associator is available to overcome the difficulties.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 119, September 2017, Pages 139-145
نویسندگان
, ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت